Hey, have you tried to stop taking the diet pills and see how you feel? Or are you having energy issues because you haven't been taken them?
hi and welcome, please post and tell us some more , what pills were they? how long have you been off them? i really wish you well, keep posting , god bless.
I feel you pain gina1972, I too have taken diet pills.... duramine and they worked a treat, I took 2 courses and yes they gave me amazing energy and I lost alot of weight. I have to say when my course was complete I was really tired and I have had to work really hard at not gaining the weight back! I would like to know where is your GP in all of this? My GP made sure that I didn't take the pills longer for 3 months at a time and that I had a break of at least 3-6 months in between as they are really addictive ( as you know). Did you get the script from your Gp originally? These drugs stop taking effect if you abuse them (thus your weight gain) and the buzz also goes away. You are probably experiencing this now, you need to go to your GP and tell him/her what is happening and get his/her help to get back on track. He/She will work out a plan with you to slowly take you off the current pills and work out what to do from then on. Take some time off work, have a break to re-coupe eat healthy in the meantime lots of fresh fruit and veg, start walking to help re-gain some energy and listen to the advice of your GP. Good Luck!!! and keep us posted.